# SDR UIEA2021041100875

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,768 hours, 22,611 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"OVERSPEED" MSTR WARNING EICAS FLASHED BRIEFLY DURING #2 ENG. START.( A/C ON GROUND DURING "OVERSPEED" INDICATION. C/W FIM FT 34-90-49-00. ADC OPS TEST GOOD PER AMM 34-12-00-715-001. ACCOMPLISHED #2 ENG RUN PER 71-00-00-862-053-H03, FAULT NOT REPRODUCED. NO FAULTS NOTED. )
